MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION NIHON KOHDEN LIFE SCOPE G5 BEDSIDE MONITORING SYSTEM

NIHON KOHDEN CORPORATION NIHON KOHDEN LIFE SCOPE G5 BEDSIDE MONITORING SYSTEM
Model Number CU-151R
Medical Device Problem Codes Computer Software Problem (1112); Output Problem (3005); Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that touchscreen for the bedside monitor (bsm) was unresponsive.The bme tried connecting a mouse to attempt to calibrate the touchscreen, but it was not responsive.When first trying to evaluate the monitor, the bme had his fingers around the beige portion of the frame and heard a tone that sounded like a touch response, but a menu popped up and he was unable to x out of that.Rebooting the monitor without the power cord did not resolve the issue.There was no patient harm reported.Investigation summary: the reported device was sent in for evaluation and repair and the reported problem was duplicated.Additionally, after 3-4 hours of burn in, the device unexpectedly shut down and would not power back on.This device had a failing main board and the repair is currently not possible.The cause of the issue was circuit board failure.No further investigation will be performed.Nk will continue to monitor and trend.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 06/03/2025 emailed the customer via microsoft outlook for all information in the ni list above: no reply was received.Attempt # 2: 06/10/2025 emailed the customer via microsoft outlook for all information in the ni list above: no reply was received.Attempt # 3: 06/19/2025 emailed the customer via microsoft outlook for all information in the ni list above: the customer replied that none of the requested information can be provided.
 
Event or Problem Description
The biomedical engineer (bme) reported that touchscreen for the bedside monitor (bsm) was unresponsive.The bme tried connecting a mouse to attempt to calibrate the touchscreen, but it was not responsive.When first trying to evaluate the monitor, the bme had his fingers around the beige portion of the frame and heard a tone that sounded like a touch response, but a menu popped up and he was unable to x out of that.Rebooting the monitor without the power cord did not resolve the issue.There was no patient harm reported.

Brand Name
NIHON KOHDEN LIFE SCOPE G5 BEDSIDE MONITORING SYSTEM
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key22349427
Report Number8030229-2025-05108
Device Sequence Number9024737
Product Code MHX
UDI-Device Identifier04931921002018
UDI-Public(01)04931921002018
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K203435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCU-151R
Device Catalogue NumberCU-151R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Initial Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown